# SDR QXEA2022053100210

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,236 hours, 7,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED BROWN SMOKE IMMITING FROM LH RAM AIR VENT MOMENTARILY. SMOKE SMELL IN COCKPIT AND BY FA A, NOT B. APU WAS ON, PACKS ON, APU BLEED ON. ALL A/C INDICATIONS NORMAL. REMOVED FROM SERVICE. PERFORMED GVI OF LH RAM AIR INLET VENT. NO DEFECTS NOTED. C/W FIM TASK 21-20-00-810-801-A STEPS 5(AI)-5(AL) AND 5(AP)-5(AS) W/APU RUNNING. (RAN PACKS INDIVIDUALLY AND TOGETHER FOR SEVERAL MINUTES) NO DEFECTS NOTED. PERFORMED HYD 3 OPS CHECK IAW AMM TASK 29-12-00-710-810-A. OPS CHECK GOOD. PERFORMED OPS CHECK OF PACKS IAW AMM 21-51-00-710-801-A OPS CHECK GOOD NO SMOKE OR ODOR NOTED. RETURNED TO SERVICE.
